# SDR QXEA9700109

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT ATTENDANT REPORTED LIGHTS BURNED OUT IN ARROWS ON EXIT SIGNS.  THE FORWARD EXIT SIGN AND THE SIGN AT ROW 8.   SIGNS REPLACED AND SIGNS OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
